|
Eurasian Mathematical Journal, 2014, том 5, номер 4, страницы 33–55
(Mi emj173)
|
|
|
|
Эта публикация цитируется в 1 научной статье (всего в 1 статье)
On solvability of some boundary value problems for elliptic type operator-differential equations
R. Z. Humbatalievab a Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan, 9 B. Vahabzade St.,
AZ 1141, Baku, Azerbaijan
b Azerbaijan Cooperation University
Аннотация:
Conditions on the coefficients of a class of higher order operator-differential equations that provide solvability of some boundary value problems well-posed for these equations, are obtained in the paper. These boundary value problems are generalizations of some mixed problems for a semiharmonic equation. Relation of solvability of boundary value problems with the sharp value of the norms of intermediate derivative operators in some subspaces are found. The obtained results are applied to the proof of multiple completeness of some system of derivatives of chains of eigen and adjoint vectors corresponding to eigenvalues of the appropriate polynomial operator bundle on the half-plane, and to the completeness of decreasing elementary solutions of a homogeneous equation.
Ключевые слова и фразы:
operator-differential equation, Hilbert space, polynomial operator bundle, eigen and adjoint vectors.
Поступила в редакцию: 15.07.2013
Образец цитирования:
R. Z. Humbataliev, “On solvability of some boundary value problems for elliptic type operator-differential equations”, Eurasian Math. J., 5:4 (2014), 33–55
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/emj173 https://www.mathnet.ru/rus/emj/v5/i4/p33
|
Статистика просмотров: |
Страница аннотации: | 227 | PDF полного текста: | 107 | Список литературы: | 57 |
|